# SDR IPXA2023091994196

- Difficulty date: August 30, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 90,223 hours, 19,617 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7795507
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C*MAJOR REPAIR* MAIN CABIN R/H FLOOR SEAT TRACK AT STA Y=1541, X=-8.5 HAS CORROSION.REPAIRED CORRODED SEAT TRACK AT THE MAIN CABIN R/H FLOOR AREA STA Y=1541, X=-8.5 IAW SRM 53-00-52-2R-1 FIG. 201 REPAIR 1 (MAJOR)
